Alert archive / Georgia / Special Weather Statements in 2018

Special Weather Statement, NWS Atlanta, GA

July 22, 2018Crawford County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 22, 2018, 1:11 AM EDT for Crawford County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2018, 1:11 AM EDT (05:11 UTC)
Expired
Jul 22, 2018, 1:45 AM EDT
In force
34 min
Issued by
NWS Atlanta, GA
Hail
0.25 in
Wind
40

County Crawford County, GA

The radar

The Robins AFB radar (KJGX), 64 km from the middle of the area, began a volume at 05:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.2 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2018-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2306 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2018-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2306 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
902 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

684 
WWUS82 KFFC 220511
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
111 AM EDT SUN JUL 22 2018
 
GAZ071-081-082-220545-
Monroe GA-Bibb GA-Crawford GA-
111 AM EDT SUN JUL 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MONROE...
SOUTHWESTERN BIBB AND NORTHERN CRAWFORD COUNTIES UNTIL 145 AM EDT...

At 111 AM EDT...a strong thunderstorm was near Culloden, or 7 miles
northwest of Roberta...moving east at 40 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to 
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects.

Some locations in the path of this storm include
Roberta, Culloden, Knoxville, Lizella, Lake Tobesofkee, Sandy Point
and Musella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3278 8415 3280 8414 3280 8412 3284 8412
      3289 8410 3283 8373 3264 8384 3262 8387
TIME...MOT...LOC 0511Z 291DEG 42KT 3282 8408 

HAIL...0.25IN
WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 21, 8:02 PM EDT, 5 hours 9 minutes earlier.

Area forecast discussion, Jul 21, 8:02 PM EDT, 5 hours 9 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
802 PM EDT Sat Jul 21 2018

.UPDATE...
Updated for the 00Z Aviation Discussion.

&&

.PREV DISCUSSION... /Issued 252 PM EDT Sat Jul 21 2018/

SHORT TERM /Tonight through Sunday Night/...
Models not really handling the northwest flow pattern very well,
although the Hi-Res models at least appear to be trying. Atmosphere
over the CWA is recovering and expected mainly scattered development
for the rest of this afternoon and early tonight. All models show
another cold pool at 500mb and an associated short wave moving into
eastern TN and north GA by 12Z Sun. This will bring another chance
of showers/tstorms to north GA late tonight and across the CWA
Sunday. As this cold pool/short wave exits, the 500mb Low will move
over the TN Valley Sunday afternoon and Sunday night bringing
additional destabilization. This will increase the chance of
showers/tstorms again late Sunday night across mainly north GA.

17

LONG TERM /Monday through Saturday/...
No major changes in the long term forecast. 500mb Low/Trough will
remain stationary over the CWA through the week keeping a
relatively cold core over the southeast. This will yield
scattered to numerous thunderstorms each day. Temps will remain at
or slightly below normal through the long term.

17

.AVIATION...
00Z Update...
Scattered convection is ongoing throughout north and central
Georgia, but is expected to dissipate late this evening with the
loss of daytime heating. Storms remain in the vicinity of the
northern metro TAF sites but are moving away from the southern
metro sites. Shower and thunderstorm activity is widespread near
CSG. Yet another disturbance will move into the area Sunday
morning which will bring about another round of scattered
convection in the afternoon. VFR cigs are expected through the
period at mainly SCT to BKN at 030-050. Winds will generally be W
through the period at generally less than 10 kts but could see
some gusts to 15-20 kts Sunday afternoon. Only exception to the W
winds will come from outflows of thunderstorms that occur.

King

//ATL Confidence...00Z Update...
Medium confidence on thunderstorm chances and timing.
High confidence on remaining elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  88  69  85 /  40  50  60  70
Atlanta         72  87  70  85 /  40  50  60  70
Blairsville     64  79  63  79 /  40  60  70  70
Cartersville    70  86  68  85 /  40  50  60  70
Columbus        75  92  72  88 /  40  30  50  60
Gainesville     70  84  68  83 /  40  50  70  70
Macon           72  91  71  88 /  40  40  50  60
Rome            70  86  68  84 /  40  50  60  60
Peachtree City  71  88  69  86 /  40  40  50  60
Vidalia         74  91  73  89 /  30  30  40  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 2 AM EDT Sunday for the
following zones: Baldwin...Banks...Barrow...Bartow...Bibb...
Butts...Carroll...Chattahoochee...Chattooga...Cherokee...
Clarke...Clayton...Cobb...Coweta...Crawford...Dawson...DeKalb...
Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...
Glascock...Gordon...Greene...Gwinnett...Hall...Hancock...
Haralson...Harris...Heard...Henry...Houston...Jackson...Jasper...
Jefferson...Jones...Lamar...Lumpkin...Macon...Madison...Marion...
Meriwether...Monroe...Morgan...Murray...Muscogee...Newton...
North Fulton...Oconee...Oglethorpe...Paulding...Peach...
Pickens...Pike...Polk...Putnam...Rockdale...Schley...South
Fulton...Spalding...Stewart...Sumter...Talbot...Taliaferro...
Taylor...Towns...Troup...Twiggs...Union...Upson...Walton...
Warren...Washington...Webster...White...Whitfield...Wilkes...
Wilkinson.

&&

SHORT TERM...King
LONG TERM....30
AVIATION...King
Hazardous weather outlook, Jul 21, 5:49 PM EDT, 7 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
549 PM EDT Sat Jul 21 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-222200-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
549 PM EDT Sat Jul 21 2018

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Tonight...

A Severe Thunderstorm Watch is in effect for much of north and
central Georgia until 2 AM Eastern Daylight Time. Scattered
thunderstorms are expected to redevelop across eastern Alabama and
western Georgia, and track southeast through the evening. Some
storms could be strong to severe, capable of producing large hail,
damaging winds in excess of 60 MPH, frequent lightning and very
heavy rain. The storms should diminish after midnight tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Scattered to numerous thunderstorms can be expected Sunday
through Friday. A few storms could be strong to severe on any
day with the main hazards being strong gusty winds, frequent
lightning and minor flooding from heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested at this time, but spotters are
encouraged to submit storm/damage reports through the web by going
to www.weather.gov/atlanta.

In the hours before

Special weather statement, Jul 21, 11:13 PM EDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1113 PM EDT SAT JUL 21 2018

GAZ038-039-220345-
Wilkes GA-Oglethorpe GA-
1113 PM EDT SAT JUL 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WILKES AND NORTHEASTERN
OGLETHORPE COUNTIES UNTIL 1145 PM EDT...

At 1112 PM EDT...a strong thunderstorm was near Vesta, or 10 miles
south of Elberton...moving east at 30 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Tignall, Jacksons Crossroads, Mallorysville, Delhi, Norman, Danburg,
Vesta, Metasville and Floral Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3389 8297 3401 8292 3401 8291 3400 8291
      3400 8288 3398 8285 3399 8284 3399 8282
      3397 8278 3399 8272 3399 8265 3386 8261
      3387 8258 3387 8257 3383 8260 3374 8254
TIME...MOT...LOC 0312Z 288DEG 26KT 3396 8286

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jul 21, 11:33 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1133 PM EDT SAT JUL 21 2018

GAZ069-079>081-220400-
Taylor GA-Upson GA-Crawford GA-Talbot GA-
1133 PM EDT SAT JUL 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TAYLOR...UPSON...
NORTHWESTERN CRAWFORD AND NORTHEASTERN TALBOT COUNTIES UNTIL midnight
EDT...

At 1133 PM EDT...a strong thunderstorm was over Sunset Village, or
near Thomaston...moving southeast at 40 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Thomaston, Sunset Village, Lincoln Park, Logtown, Sunnyside, Salem,
Redbone Crossroads, Carsonville, Fickling Mill and Hannahs Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3283 8446 3295 8440 3286 8412 3285 8412
      3285 8410 3284 8407 3263 8417
TIME...MOT...LOC 0333Z 294DEG 34KT 3286 8441

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 21, 11:44 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1144 PM EDT SAT JUL 21 2018

GAZ039-220400-
Wilkes GA-
1144 PM EDT SAT JUL 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WILKES COUNTY UNTIL
midnight EDT...

At 1144 PM EDT...a strong thunderstorm was over Danburg, or 10 miles
northeast of Washington...moving southeast at 25 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Delhi, Danburg, Metasville and Floral Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3383 8273 3397 8268 3396 8264 3386 8261
      3387 8258 3386 8257 3383 8260 3371 8253
TIME...MOT...LOC 0344Z 292DEG 21KT 3387 8266

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 22, 12:43 AM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1243 AM EDT SUN JUL 22 2018

GAZ062-075-076-220500-
Jefferson GA-Glascock GA-Warren GA-
1243 AM EDT SUN JUL 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEFFERSON...
NORTHEASTERN GLASCOCK AND SOUTHEASTERN WARREN COUNTIES UNTIL 100 AM
EDT...

At 1243 AM EDT...a strong thunderstorm was over Reese, or 7 miles
southeast of Warrenton...moving east at 35 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Reese and Bastonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3330 8262 3337 8262 3339 8255 3335 8255
      3336 8253 3334 8250 3334 8245 3333 8242
      3331 8240 3331 8234 3330 8231 3327 8229
      3327 8226 3324 8224
TIME...MOT...LOC 0443Z 266DEG 32KT 3334 8257

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 22, 12:47 AM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1247 AM EDT SUN JUL 22 2018

GAZ069-079-080-220515-
Taylor GA-Upson GA-Talbot GA-
1247 AM EDT SUN JUL 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TAYLOR...UPSON AND
NORTHEASTERN TALBOT COUNTIES UNTIL 115 AM EDT...

At 1247 AM EDT...a strong thunderstorm was over Sunset Village, or
near Thomaston...moving east at 35 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Thomaston, Yatesville, Sunset Village, Lincoln Park, Sprewell Bluff
State Park, Crest, Logtown, Sunnyside, Salem, Redbone Crossroads and
Hannahs Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3285 8452 3298 8444 3290 8412 3287 8412
      3268 8421
TIME...MOT...LOC 0447Z 292DEG 31KT 3289 8438

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 22, 1:11 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
111 AM EDT SUN JUL 22 2018

GAZ071-081-082-220545-
Monroe GA-Bibb GA-Crawford GA-
111 AM EDT SUN JUL 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MONROE...
SOUTHWESTERN BIBB AND NORTHERN CRAWFORD COUNTIES UNTIL 145 AM EDT...

At 111 AM EDT...a strong thunderstorm was near Culloden, or 7 miles
northwest of Roberta...moving east at 40 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Roberta, Culloden, Knoxville, Lizella, Lake Tobesofkee, Sandy Point
and Musella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3278 8415 3280 8414 3280 8412 3284 8412
      3289 8410 3283 8373 3264 8384 3262 8387
TIME...MOT...LOC 0511Z 291DEG 42KT 3282 8408

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 8:03 PM EDTSpecial Weather StatementFFCMorgan27 min
Jul 21, 8:04 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett26 min
Jul 21, 8:22 PM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson, Oconee, Walton23 min
Jul 21, 8:25 PM EDTSpecial Weather StatementFFCWhite35 min
Jul 21, 8:31 PM EDTSpecial Weather StatementFFCBartow, Paulding44 min
Jul 21, 8:34 PM EDTSpecial Weather StatementFFCGilmer26 min
Jul 21, 8:35 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Paulding22 min
Jul 21, 8:42 PM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson, Madison, Oconee, Oglethorpe33 min
Jul 21, 8:49 PM EDTSpecial Weather StatementFFCStewart11 min
Jul 21, 8:51 PM EDTSpecial Weather StatementFFCCherokee, Forsyth24 min
Jul 21, 8:54 PM EDTSpecial Weather StatementFFCMorgan, Walton36 min
Jul 21, 9:01 PM EDTSevere Thunderstorm WarningFFCCherokee, Forsyth, Fulton, Gwinnett, Hall44 min
Jul 21, 9:11 PM EDTSevere Thunderstorm WarningFFCOglethorpe34 min
Jul 21, 10:25 PM EDTSpecial Weather StatementFFCBanks35 min
Jul 21, 11:13 PM EDTSpecial Weather StatementFFCWilkes32 min
Jul 21, 11:16 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes29 min
Jul 21, 11:33 PM EDTSpecial Weather StatementFFCUpson27 min
Jul 21, 11:44 PM EDTSpecial Weather StatementFFCWilkes16 min
Jul 22, 12:43 AM EDTSpecial Weather StatementFFCMcDuffie17 min
Jul 22, 12:47 AM EDTSpecial Weather StatementFFCUpson28 min
Jul 22, 1:21 AM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Peach, Twiggs24 min
Jul 22, 1:46 AM EDTSpecial Weather StatementFFCBibb, Twiggs29 min
Jul 22, 2:01 AM EDTSpecial Weather StatementFFCPeach29 min
Jul 22, 4:16 AM EDTRiver Flood WarningFFCMurray, Whitfield21 hr
Jul 22, 1:49 PM EDTSpecial Weather StatementFFCTalbot26 min
Jul 22, 4:19 PM EDTSpecial Weather StatementFFCMarion, Schley26 min
Jul 22, 4:24 PM EDTSpecial Weather StatementFFCTreutlen36 min
Jul 22, 4:34 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Twiggs, Wilkinson41 min
Jul 22, 4:56 PM EDTSpecial Weather StatementFFCPickens34 min
Jul 22, 5:01 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Telfair, Wheeler44 min
Jul 22, 5:10 PM EDTSpecial Weather StatementFFCWilcox35 min
Jul 22, 5:16 PM EDTSpecial Weather StatementFFCBleckley29 min
Jul 22, 5:19 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Wilcox41 min
Jul 22, 5:29 PM EDTSpecial Weather StatementFFCTreutlen46 min
Jul 22, 5:35 PM EDTSpecial Weather StatementFFCCandler10 min
Jul 22, 5:38 PM EDTSpecial Weather StatementFFCMarion, Schley37 min
Jul 22, 5:39 PM EDTSevere Thunderstorm WarningFFCEmanuel21 min
Jul 22, 5:45 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski28 min
Jul 22, 5:47 PM EDTSpecial Weather StatementFFCWheeler28 min
Jul 22, 5:49 PM EDTSpecial Weather StatementFFCJohnson26 min
Jul 22, 5:55 PM EDTSpecial Weather StatementFFCWilkinson35 min
Jul 22, 5:57 PM EDTSpecial Weather StatementFFCBartow33 min
Jul 22, 6:04 PM EDTSpecial Weather StatementFFCHall26 min
Jul 22, 6:07 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski, Twiggs38 min
Jul 22, 6:16 PM EDTSpecial Weather StatementFFCMarion29 min
Jul 22, 6:19 PM EDTSpecial Weather StatementFFCWilkinson26 min
Jul 22, 6:31 PM EDTSpecial Weather StatementFFCWashington29 min
Jul 22, 6:33 PM EDTSpecial Weather StatementFFCCrisp, Wilcox27 min
Jul 22, 6:35 PM EDTSpecial Weather StatementFFCBarrow25 min
Jul 22, 6:45 PM EDTSpecial Weather StatementFFCBanks30 min
Jul 22, 6:47 PM EDTSevere Thunderstorm WarningFFCJefferson, Washington43 min
Jul 22, 6:50 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Jackson28 min
Jul 22, 7:01 PM EDTSpecial Weather StatementFFCWilcox29 min
Jul 22, 7:07 PM EDTSpecial Weather StatementFFCMarion38 min
Jul 22, 7:15 PM EDTSevere Thunderstorm WarningFFCWilcox17 min
Jul 22, 7:20 PM EDTSpecial Weather StatementFFCMadison25 min
Jul 22, 7:40 PM EDTSpecial Weather StatementFFCClarke, Oglethorpe35 min
Jul 22, 7:49 PM EDTSevere Thunderstorm WarningFFCClarke, Jackson, Madison, Oconee, Oglethorpe41 min

Nearby

Special Weather Statements in Georgia, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.